Y. Lin

Articles in Scholarly Journals [Incomplete List]

  1. A nonlocal parabolic system with application to a thermoelastic problem
    International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 855–867, 1999
  2. Finite difference approximations for a class of non-local parabolic equations
    International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 147–163, 1997
  3. On anti-commutative semirings
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 205–207, 1989